How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Nadim Al-Mubarak Your Own Question
Nadim Al-Mubarak
Nadim Al-Mubarak,
Category: Medical
Satisfied Customers: 378
Experience:  MD at University Hospital Case Medical Center
16855155
Type Your Medical Question Here...
Nadim Al-Mubarak is online now
A new question is answered every 9 seconds

I think I took a double does of my blood pressure medicines

Customer Question

I think I took a double does of my blood pressure medicines
JA: OK. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: l is in op role 20 mg and clonidine 0.1 2 pills I have taken the first dose around 10 am and then another around 10 pm
JA: Is there anything else important you think the Doctor should know?
Customer: no just I feel lightheaded
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 6 months ago.
Category: Medical
Expert:  Nadim Al-Mubarak replied 6 months ago.
GreetingsAre you able to check your BP where you at?
Expert:  Nadim Al-Mubarak replied 6 months ago.
Accidental ingestion of extra BP pill, most of the time is well tolerated with no problems. You can increase your tolerance to this incident by drinking enough fluids and injection of salty food itemsHowever, your lightheadedness could be an indication that your Blood Pressure is too low as a result of the extra BP medicine, and therefore, if you BP at home is low, then you need to get to the emergency room immediately, using 911
Expert:  Nadim Al-Mubarak replied 6 months ago.
If this satisfies your question, please complete the stars rating. Best wishes